# SDR AWXA200300272

- Difficulty date: March 16, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 12,887 hours, 4,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2405
- Condition: Discharged
- Location: Cabin
- Part time: 12,865 hours, 4,919 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - EEL - DURING COCKPIT/CABIN GENERAL CHECK THE EMERGENCY LIGHTS FAILED TEST. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT (11WL) AT L/H OVER WING EXIT LOWER SIDEWALL IAW AMM 33-51-38, OPERATIONAL CHECK WAS GOOD.
